MathSciNet Relay Station
MathSciNet bibliographic data
MR1870601 22E35 (22E45)
Herb, Rebecca A. Bounds for Fourier transforms of regular orbital integrals on $p$-adic Lie algebras. Represent. Theory 5 (2001), 504–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement